White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Algorithms for square-3PC($\cdot, \cdot$)-free Berge graphs

Maffrey, F, Trotignon, N and Vuskovic, K (2008) Algorithms for square-3PC($\cdot, \cdot$)-free Berge graphs. SIAM Journal on Discrete Mathematics, 22 (1). 51 - 71 . ISSN 0895-4801

This is the latest version of this eprint.

Available under licence : See the attached licence file.

Download (325Kb)


We consider the class of graphs containing no odd hole, no odd antihole, and no configuration consisting of three paths between two nodes such that any two of the paths induce a hole, and at least two of the paths are of length 2. This class generalizes claw-free Berge graphs and square-free Berge graphs. We give a combinatorial algorithm of complexity $O(n^{7})$ to find a clique of maximum weight in such a graph. We also consider several subgraph-detection problems related to this class.

Item Type: Article
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Mrs Irene Rudling
Date Deposited: 22 Oct 2012 13:01
Last Modified: 08 Feb 2013 17:39
Published Version: http://dx.doi.org/10.1137/050628520
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number: 10.1137/050628520
URI: http://eprints.whiterose.ac.uk/id/eprint/74366

Available Versions of this Item

Actions (repository staff only: login required)